Couldn't find what you looking for?

TRY OUR SEARCH!

me and my boyfriend had sex on 24th and 25th of November. he didn't cum inside me on 24th. only pre-cum on 24th but he cummed thrice inside me on 25th evening. i had spottings of blood on the next day morning i.e. 26th morning. then i took emergency contraceptive pill on 26th evening. on 26th and 27th spottings and abdominal pain were there. but on 28th there was some heavy bleeding and strong abdominal pains. a bit heavy bleeding continued for next 3 days. i am not able to decide what that bleeding was actually.. was it due to the emergency contraceptive pill or was a early pregnancy sign or my regular menstrual period. my last regular period had started on 30th December. i am scared that i may be pregnant. what do u think??

Loading...

Noo dosent sound like your ego is prego lol sounds like your period came and the contraceptive worked no worries. U should be fine if nt always head to your doctor
Reply

Loading...

i cannot go to doctor. i am really very scared. i am not sure dat it was periods coz it was different. may be it was side effect of pill. or may be it was bleeding because of implantation. really confusing.
Reply

Loading...

Ok how heavy was the bleeding and how quick did it come and go away best thing I can say is by sayyy the 17th based on the dates yu gave go get a stick. Test but I strongly suggest seeing a doctor. Because takeing back up contraceptives can mess up things down their also causein infertility in the future
Reply

Loading...